# SDR ASOA2016052714961

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL FROM FS 499.00 TO 544.00 HAS EVIDENCE OF LIGHT SURFACE CORROSION WITH MINOR PITTING, 3EA LOCATIONS.  RT SIDE SEAT RAIL REMOVED FROM FS 499.0 TO 544.0 REF AMM 53-01-11-000-802.  INSTALLED NEW RT SIDE SEAT TRACK FROM FS 499.00 TO FS 544.00 REF AMM 53-01-11-400-802.
